# SDR 20001207SH013

- Difficulty date: November 2, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N7122G
- Make and model: Cessna 172K
- Aircraft serial: 17258822
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing
- Part time: 1,457 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HIDDEN DAMAGE INSP, LT WING ASSY PN 0523005-83 FOUND LIGHT DAMAGE TO MID L/E SKIN AND 1 NOSE RIB, UNAPPROVED REPAIR FOUND TO AFT INBD SPAR ASSY.  ALMOST ALL NOSE RIBS IN WING FOUND DAMGED, 10 IN ALL.  A T/E RIB WAS CUT BY A FLAP CONTROL CABLE.  4 SKINS FOUND DAMAGED, OTBD L/E SKIN.  RECORDS CHK BY OWNER SHOWED ACFT WING WAS REPAIRED AND RETURNED TO SERVICE.  THE SPAR SPLICE WAS NOT DONE IAW CESSNA SM.  RT WING INSP, FOUND RT WING WITH 7 DAMAGED NOSE RIBS 2 EACH L/E SKINS DAMAGED, AFT SPAR SPLICED, DAMAGE TO SEVEN OTHER SKINS.  (X)
